Invariant co-ordinate selection

Tyler, David E.; Critchley, Frank; Dümbgen, Lutz; Oja, Hannu (2009). Invariant co-ordinate selection. Journal of the Royal Statistical Society. Series B - statistical methodology, 71(3), pp. 549-592. London: Royal Statistical Society 10.1111/j.1467-9868.2009.00706.x

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz

ISSN:

1369-7412

Publisher:

Royal Statistical Society

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1111/j.1467-9868.2009.00706.x

Web of Science ID:

000266602200001

URI:

https://boris.unibe.ch/id/eprint/36862 (FactScience: 206309)

Actions (login required)

Edit item Edit item
Provide Feedback